# SDR SWIA2021123063295

- Difficulty date: October 2, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 559-610
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR BEAM CAP FS 559+122 TO FS 610 AT LBL 9 IS CORRODED.   (C CHECK RO 12/28/2021)   PERFORMED A MAJOR REPAIR BY REPLACING LBL9 CARGO FLOORBEAM CAP BETWEEN FS559+122 & FS621 IAW BOMBARDIER REO 601R-53-00-005 REV -B DATED 2011-01-06, MHIRJ REO 601R-53-61-7730 REV-- DATED 2021-10-20, AND CRJ 200 SRM 51-40-11, 51-42-21, 51-42-22, AND 51-42-36 REV. 38B DATED 25 NOV 2020.   COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED 337. NO WEIGHT CHANGE. REFERENCE CONTINUATION CARD FOR WORK PERFORMED.
